What is dyskinesia?
Dyskinesia is a difficulty or distortion in performing voluntary movements, which often occurs as a side effect of long-term therapy with levodopa. But it can also result from prolonged use of certain antipsychotics. Dyskinetic movements look like smooth tics -- sometimes like an uncoordinated dance. People who experience dyskinesia sometimes mask the involuntary movement with finalistic movements (if the arm starts moving on its own, they might bring it to their head and adjust their hair, as if it was planned). Regretfully, we don't yet have a specific therapy for dyskinesia. It normally improves with a reduction or redistribution of levodopa therapy, but this also is typically followed by an increase in rigidity or tremors, so it is hardly a solution.
How can I control my dyskinesia?
Unfortunately, today there is no good solution to actively control dyskinesia. An important step is to actively adjust your medications for maximum medical benefit with minimal side effect; this is one of the reasons it's so important to see a movement disorders specialist, who will have specific expertise in this area. Sometimes minimum adjustment in dosage and frequency can improve motor fluctuation, including dyskinesia.
Dyskinesia can worsen under stress (especially psychological stress), so reducing environmental stressors is important. Obviously, different people reduce stress in different ways. For some, it's a yoga class, talk therapy, lighting an aromatherapy candle; for others it's skydiving. What matters is figuring out what works for you, and then working plenty of it into your routine.